• denise59's Avatar

    denise59 started following

    User: CancerNews

  • denise59's Avatar

    denise59 asked a questionDrug-induced Angioedema

    not more side effect

    • GregP_WN's Avatar
      GregP_WN

      have you talked to your Doctors about your current medications to let them know you are having dizzy spells? That's the first thing you will need to do, then maybe they can change them is needed. I wish you the best.

      over 6 years ago
    • lilymadeline's Avatar
      lilymadeline

      Hi Denise,
      Greg is absolutely right you need to talk to your doctors. I would talk to your oncologist of course but also your GP. The dizziness is probably caused by one of your medications but there could be something else going on, maybe you are dehydrated? Who knows but I am sure that they can help you.
      Good luck to you!

      over 6 years ago
  • denise59's Avatar

    denise59 started following

  • denise59's Avatar

    denise59 started following

    User: GregP_WN